On the nonexistence of completely transitive codes

    Research output: Contribution to journalArticleResearchpeer-review

    13 Citations (Scopus)

    Abstract

    Completely transitive codes were introduced by P. Sole as a special case of binary linear completely regular codes. The existence of such codes is closely related to the existence of certain permutation groups. The nonexistence of highly transitive permutation groups allows us to prove the nonexistence of completely transitive codes with error-correcting capability greater than 4.
    Original languageEnglish
    Pages (from-to)279-280
    JournalIEEE Transactions on Information Theory
    Volume46
    DOIs
    Publication statusPublished - 1 Jan 2000

    Fingerprint Dive into the research topics of 'On the nonexistence of completely transitive codes'. Together they form a unique fingerprint.

    Cite this